# SDR 2005UALA00920

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 52,090 hours, 19,134 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 1640, UPPER T-CAP HAS CORROSION IN SEVERAL PLACES AROUND FASTENER HOLES, UPPER AND LOWER SURFACES, LBL 9 TO RBL 60.     REMOVED EXISTING SPLICES AND DAMAGED T-CAP SECTION, FABRICATED NEW T-CAP AND SPLICE ANGLES AND STRAPS PER MM 53-00-98.
